# SDR ASAA2017110522457

- Difficulty date: November 5, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,309 hours, 11,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 4585
- Condition: Failed
- Location: Lt Wing Te Flap
- Part time: 67,432 hours, 24,952 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP SELECTION,  THE TRAILING EDGE FLAP NEEDLE WAS STUCK AT FLAPS 2 DEGREES EVEN THOUGH THE FLAP HANDLE WAS AT 40 DEGREES.  DURING THE FINAL LANDING CHECK, RECEIVED FLAP 2 DEGREES INDICATION STILL AND WENT AROUND AND PROCEEDED TO DO THE TRAILING EDGE FLAP DISAGREE CHECKLIST AND LANDED WITH FLAP 15 DEGREES,  LEADING EDGE FLAPS NEVER CAME UP.  ACFT GROUNDED.  PERFORMED BITE ON FSEU,  FOUND FAULT MESSAGE 27-52261.  TE FLAPS SENSOR DISAGREE.  REMOVED & REPLACED THE RT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  ACCOMPLISHED FIM 27-51,  813.  FOUND DEFECTIVE T427 LT FLAP POSITION TRANSMITTER. REPLACED T427 IAW AMM 27-58-01. ADJUSTED, IAW AMM 27-58-01-820-801. OPS CHECKED NORMAL IAW FIM 27-51, 801 FSEU BITE TEST.
